# SDR CALA0700136

- Difficulty date: March 19, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N77303
- Make and model: Boeing 7373T0
- Aircraft serial: 23354
- Aircraft time: 63,601 hours, 32,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545775
- Condition: Cracked
- Location: Bs 765 S21r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.7 INCH CRACK IN FUSELAGE SKIN AT STA 765, S21R.  A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-00-01.
